BCG side effects can be cumulative. After getting at least the induction phase and it has worked he does have some protection. IF the side effects are becoming intolerable nothing says you have to continue however, many have taken 1/2, 1/3, 1/4 even 1/10 strength of the initial dosing done quite well. As always. bring everything up with your doc including the PSA issue as I have no experience with that, perhaps another poster will.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
My husband, 72, was diagnosed with high grade T1 in August, 2018. He's had several rounds of BCG treatment, next one is November 7th. The last couple of times he had painful and frequent urination and he's been on Uribel for several months. It is no longer working and the night issues have gotten worse. His PSA in December 2018 was 6.18 and he's going in this week to get it checked again.
Is there a concern or heightened risk for prostate cancer after a bladder cancer diagnosis? I think high PSA can be from the BCG treatments? Is there another medication that can be used? He's honestly more miserable with this than the side effects of treatment, which got pretty bad.